# SDR 06FDEA04373

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT FUSELAGE BS 1130 EXTERIOR SKIN BETWEEN STRINGER 4L AND 5L HAS A 2" LONG GOUGE WITH ADJACENT SCRATCH.  BLENDED DAMAGE OUT OF LIMITS REF SRM 53-30-1 FIG 1.  REMOVED DAMAGE AREA.  FABRICATED REPAIR DOUBLER ALODINED, AND PRIMED DOUBLER BEVELED EDGES OF DOUBLER COUNTERSUNK AND INSTALLED DOUBLER, ALODINED INTERIOR SURFACE OF DOUBLER AND PAINTED EXTERNAL SURFACE OF DOUBLER, REF SRM 53-30-3 FIG 1.  REPAIR CLASSIFIED AS MAJOR.  REPAIR IS CATAGORY A.
